# SDR CA151026007

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT LOST NR 2 ENGINE OIL PRESSURE AFTER TAKEOFF OIL PRESS WARNING LIGHT ILLUMINATED, NR 2 ENGINE IN-FLIGHT SHUTDOWN CARRIED OUT, ACFT RETURNED TO DEPARTURE AIRPORT.  MOC REPORT THE FOLLOWING, OIL PX DROPPED, OIL PX WARNING LIGHT, OIL TEMP HIGH 108C- NR 2 PEC CTL, PROP WINDMILLING 360-400 RPM,  IGN OFF, T-HANDLE PULLED.  AUXILIARY FUEL PUMP ON, PROP ALT FTH PUMP ON, DESELECTED ON GROUND.  TECH REPORTED NO OIL VISIBLE IN SIGHTGLASS OF OIL FILLER PORT MAINTENANCE ADVISED THE NR 2 ENGINE HAD NO EXTERNAL OIL LEAKS, THE ACCESSORY GEARBOX CHIP DETECTOR WAS CONTAMINATED WITH METAL DEBRIS, NOT POSSIBLE TO ROTATE ACCESSORY GEARBOX IN NORMAL DIRECTION, MAIN OIL FILTER NOT BYPASSED.  NR 2 ENGINE REPLACEMENT REQUIRED.
